The Field of LE-Series with a Nonstandard Analytic Structure

Notre Dame Journal of Formal Logic 52 (3):255-265 (2010)
In this paper we prove that the field of Logarithmic-Exponential power series endowed with the exponential function and a class of analytic functions containing both the overconvergent functions in the t -adic norm and the usual strictly convergent power series is o-minimal
Keywords o-minimality   exponential   analytic structure
Categories (categorize this paper)
DOI 10.1215/00294527-1435447
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 16,661
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Pascal Koiran (2003). The Theory of Liouville Functions. Journal of Symbolic Logic 68 (2):353-365.
K. B. Wray (2011). Kuhn and the Discovery of Paradigms. Philosophy of the Social Sciences 41 (3):380-397.
Richard Swinburne (1984). Analytic/Synthetic. American Philosophical Quarterly 21 (1):31 - 42.

Monthly downloads

Added to index


Total downloads

19 ( #147,771 of 1,726,249 )

Recent downloads (6 months)

1 ( #369,877 of 1,726,249 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.